# SDR DALA2024111110806

- Difficulty date: November 11, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CHANNEL BETWEEN STA 827 AND 832 L22R EXTERNAL FUSELAGE. SUMMARY OF NRC 407: CORROSION LEVEL 2. CHANNEL BTW STA Y=827 AND Y=832 L22R EXTERNAL FUSELAGE WAS FABRICATED PER DWG 5924872 REV BT AND REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0654013)
